# SDR AALA20071338

- Difficulty date: July 21, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N283AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49296
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Disconnected
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TUL INFLIGHT T2528/21JUL - DURING CLIMB FLIGHT ATTENDANT REPORTED ODOR AND SMOKE IN CABIN.  RETURNED TO TUL AND LANDED WITHOUT INCIDENT.  FOUND RIGHT COALESCER BAG OFF AND STUCK TO BOTTOM OF DUCT.  REPLACED BOTH COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
